# SDR SWAA2022030481240

- Difficulty date: March 12, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #2 FLAP TRACK FAIRING 543AB HAS SEVERAL LAYERS OF COMPOSITE MISSING ON LOWER SURFACE / REPAIRED L/H WING #2 FLAP TRACK FWD FAIRING 543AB AT FASTNER HOLE AREAS I/.A/W SRM 51-70-04-2R-9 REV 66.
